Quelques résultats effectifs concernant les invariants de Tsfasman-Vlăduţ
[Some effective results on the Tsfasman–Vlăduţ invariants]
Annales de l'Institut Fourier, Volume 65 (2015) no. 1, pp. 63-99.

We consider in this article properties of infinite algebraic extensions of global fields through their Tsfasman-Vladuts invariants, which describe in particular the decomposition of primes in global field towers. We use recent results of A. Schmidt and a weak effective version of the Grunwald-Wang theorem to construct infinite global fields having at the same time a given finite set of positive invariants, a prescribed set of invariants being zero, and a controlled deficiency.

On considère dans cet article les propriétés asymptotiques de corps globaux à travers l’étude de leurs invariants de Tsfasman-Vlăduţ, nombres qui décrivent en particulier la décomposition des places dans les tours de corps globaux. On utilise des résultats récents d’Alexander Schmidt et une version faible mais effective du théorème de Grunwald-Wang pour construire des corps globaux infinis ayant un ensemble fini donné d’invariants non nuls et un ensemble prescrit d’invariants nuls, tout en estimant leur défaut.

DOI: 10.5802/aif.2925
Classification: 11R29, 11R34, 11R37, 11R45, 11R58
Mot clés : Corps globaux infinis, mild pro-$p$-groupes, ramification restreinte, théorie du corps de classes
Keywords: Infinite global fields, mild pro-$p$-groups, restricted ramification, class field theory
Lebacque, Philippe 1

1 Laboratoire de mathématiques de Besançon 16 route de Gray 25030 Besançon cedex (France)
@article{AIF_2015__65_1_63_0,
     author = {Lebacque, Philippe},
     title = {Quelques r\'esultats effectifs concernant les invariants de {Tsfasman-Vl\u{a}du\c{t}}},
     journal = {Annales de l'Institut Fourier},
     pages = {63--99},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {1},
     year = {2015},
     doi = {10.5802/aif.2925},
     zbl = {1326.11071},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.2925/}
}
TY  - JOUR
AU  - Lebacque, Philippe
TI  - Quelques résultats effectifs concernant les invariants de Tsfasman-Vlăduţ
JO  - Annales de l'Institut Fourier
PY  - 2015
SP  - 63
EP  - 99
VL  - 65
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2925/
DO  - 10.5802/aif.2925
LA  - fr
ID  - AIF_2015__65_1_63_0
ER  - 
%0 Journal Article
%A Lebacque, Philippe
%T Quelques résultats effectifs concernant les invariants de Tsfasman-Vlăduţ
%J Annales de l'Institut Fourier
%D 2015
%P 63-99
%V 65
%N 1
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.2925/
%R 10.5802/aif.2925
%G fr
%F AIF_2015__65_1_63_0
Lebacque, Philippe. Quelques résultats effectifs concernant les invariants de Tsfasman-Vlăduţ. Annales de l'Institut Fourier, Volume 65 (2015) no. 1, pp. 63-99. doi : 10.5802/aif.2925. http://www.numdam.org/articles/10.5802/aif.2925/

[1] Bach, Eric; Sorenson, Jonathan Explicit bounds for primes in residue classes, Math. Comp., Volume 65 (1996) no. 216, pp. 1717-1735 | DOI | MR | Zbl

[2] Garcia, Arnaldo; Stichtenoth, Henning Asymptotically good towers of function fields over finite fields, C. R. Acad. Sci. Paris Sér. I Math., Volume 322 (1996) no. 11, pp. 1067-1070 | MR | Zbl

[3] Gras, Georges Class field theory, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2003, pp. xiv+491 (From theory to practice, Translated from the French manuscript by Henri Cohen) | DOI | MR | Zbl

[4] Hardy, G. H.; Wright, E. M. An introduction to the theory of numbers, The Clarendon Press, Oxford University Press, New York, 1979, pp. xvi+426 | MR | Zbl

[5] Ihara, Yasutaka Some remarks on the number of rational points of algebraic curves over finite fields, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Volume 28 (1981) no. 3, p. 721-724 (1982) | MR | Zbl

[6] Ihara, Yasutaka How many primes decompose completely in an infinite unramified Galois extension of a global field ?, J. Math. Soc. Japan, Volume 35 (1983) no. 4, pp. 693-709 | DOI | MR | Zbl

[7] Kumar Murty, Vijaya; Scherk, John Effective versions of the Chebotarev density theorem for function fields, C. R. Acad. Sci. Paris Sér. I Math., Volume 319 (1994) no. 6, pp. 523-528 | MR | Zbl

[8] Labute, John Mild pro-p-groups and Galois groups of p-extensions of , J. Reine Angew. Math., Volume 596 (2006), pp. 155-182 | DOI | MR | Zbl

[9] Lagarias, J. C.; Montgomery, H. L.; Odlyzko, A. M. A bound for the least prime ideal in the Chebotarev density theorem, Invent. Math., Volume 54 (1979) no. 3, pp. 271-296 | DOI | MR | Zbl

[10] Lagarias, J. C.; Odlyzko, A. M. Effective versions of the Chebotarev density theorem, Algebraic number fields : L -functions and Galois properties (Proc. Sympos., Univ. Durham, Durham, 1975), Academic Press, London, 1977, pp. 409-464 | MR | Zbl

[11] Lebacque, P. Sur quelques Propriétés asymptotiques des corps globaux, Université de la Méditerranée, France (2007) (Masters thesis)

[12] Lebacque, Philippe On Tsfasman-Vlăduţ invariants of infinite global fields, Int. J. Number Theory, Volume 6 (2010) no. 6, pp. 1419-1448 | DOI | MR | Zbl

[13] Louboutin, Stéphane Explicit upper bounds for residues of Dedekind zeta functions and values of L-functions at s=1, and explicit lower bounds for relative class numbers of CM-fields, Canad. J. Math., Volume 53 (2001) no. 6, pp. 1194-1222 | DOI | MR | Zbl

[14] Neukirch, Jürgen; Schmidt, Alexander; Wingberg, Kay Cohomology of number fields, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 323, Springer-Verlag, Berlin, 2008, pp. xvi+825 | DOI | MR | Zbl

[15] Niederreiter, Harald; Xing, Chaoping Towers of global function fields with asymptotically many rational places and an improvement on the Gilbert-Varshamov bound, Math. Nachr., Volume 195 (1998), pp. 171-186 | DOI | MR | Zbl

[16] Rosen, Michael Number theory in function fields, Graduate Texts in Mathematics, 210, Springer-Verlag, New York, 2002, pp. xii+358 | DOI | MR | Zbl

[17] Šafarevič, I. R. Extensions with prescribed ramification points, Inst. Hautes Études Sci. Publ. Math. (1963) no. 18, pp. 71-95 | Numdam | MR | Zbl

[18] Schmidt, Alexander Über pro-p-fundamentalgruppen markierter arithmetischer kurven, J. Reine Angew. Math., Volume 640 (2010), pp. 203-235 | DOI | MR | Zbl

[19] Serre, Jean-Pierre Quelques applications du théorème de densité de Chebotarev, Inst. Hautes Études Sci. Publ. Math. (1981) no. 54, pp. 323-401 | EuDML | Numdam | MR | Zbl

[20] Serre, Jean-Pierre Rational Points on Curves over Finite Fields (1985) (Harvard University)

[21] Silverman, Joseph H. An inequality relating the regulator and the discriminant of a number field, J. Number Theory, Volume 19 (1984) no. 3, pp. 437-442 | DOI | MR | Zbl

[22] Stichtenoth, Henning Algebraic function fields and codes, Universitext, Springer-Verlag, Berlin, 1993, pp. x+260 | MR | Zbl

[23] Tsfasman, M. A.; Vlăduţ, S. G. Algebraic-geometric codes, Mathematics and its Applications (Soviet Series), 58, Kluwer Academic Publishers Group, Dordrecht, 1991, pp. xxiv+667 (Translated from the Russian by the authors) | DOI | MR | Zbl

[24] Tsfasman, M. A.; Vlăduţ, S. G. Infinite global fields and the generalized Brauer-Siegel theorem, Mosc. Math. J., Volume 2 (2002) no. 2, pp. 329-402 (Dedicated to Yuri I. Manin on the occasion of his 65th birthday) | MR | Zbl

[25] Tsfasman, Michael; Vlăduţ, Serge; Nogin, Dmitry Algebraic geometric codes : basic notions, Mathematical Surveys and Monographs, 139, American Mathematical Society, Providence, RI, 2007, pp. xx+338 | DOI | MR | Zbl

[26] Vlèduts, S. G.; Drinfelʼd, V. G. The number of points of an algebraic curve, Funktsional. Anal. i Prilozhen., Volume 17 (1983) no. 1, pp. 68-69 | Zbl

[27] Zimmert, Rainer Ideale kleiner Norm in Idealklassen und eine Regulatorabschätzung, Invent. Math., Volume 62 (1981) no. 3, pp. 367-380 | DOI | EuDML | MR | Zbl

Cited by Sources: